Journal article icon

Journal article

FORBIDDEN REGIONS FOR SHOCK FORMATION IN DIFFUSIVE SYSTEMS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
STUDIES IN APPLIED MATHEMATICS
Volume:
95
Issue:
3
Pages:
297-317
Publication date:
1995-10-05
ISSN:
0022-2526
URN:
uuid:c0e20b55-c3b5-44cb-b128-f09b479012c0
Source identifiers:
18692
Local pid:
pubs:18692

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP